Universitatea „1 Decembrie 1918” din Alba Iulia - Acta Universitatis Apulensis
 
Year 2014 / Acta / 38

 

SUMMARY

 

A.R. Haghighi, N. Asghary, A. Sedghi - A subclass of harmonic univalent functions
 
A. Khani - Adomian-Tau operational method for solving son-linear Fredholm integro-differential equations with Pade approximant
 
A. Shokri, A.A. Shokri - The hybrid Obrechkoff BDF methods for the numerical solution of first order initial value problems
 
M.K. Aouf, S. Bulut - Inclusion and neighborhood properties of certain classes of multivalently analytic functions defined by using a differential operator
 
A. Caksu Guler, S. Sahan - Unification of pi-generalized closed sets by hereditary classes in generalized topological spaces
 
A. Charifi, Iz. El-Fassi, B. Bouikhalene, S. Kabbaj - On the approximate solutions of the pexiderized Golab-Schinzel functional equation
 
O.T. Mewomo and S.M. Maepa - On character amenability of Beurling and second dual algebras
 
C.S. Bagewadi, G. Ingalahalli - A study on curvature tensor of a generalized Sasakian space form
 
C.R.Premalatha, H.G.Nagaraja - Recurrent generalized (k,mu) space forms
 
T. Rosy and S. Sunil Varma - On a subclass of meromorphic function with fixed second coefficient
 
C. Carpintero, E. Rosas and M. Salas Brown - Characterization of generalized gamma-closed sets
 
H. Mao - Object oriented concept lattices constrained by hierarchically ordered attributes
 
U.C. De,  K. De - On eta-Einstein LP-Sasakian manifolds
 
A. G. Alamoush, M. Darus -  Coefficient bounds for new subclasses of bi-univalent functions using Hadamard product
 
M. Sajjadian - The shock profile wave propagation of Kuramoto-Sivashinsky equation and solitonic solutions of generalized Kuramoto-Sivashinsky equation
 
N. Gowrisankar, N. Rajesh - Properties of b-theta-compact spaces
 
S.H. Rasouli - On a class of singular elliptic system with combined nonlinear effects
 
T. Zhao, G. Lu - The influence of partially S-embedded subgroups on the structure of a finite group
 
N. Xu - A Class of Meromorphically Multivalent Functions Involving a Linear Operator
 
R. Kargar - Some properties of an integral operators defined by a new linear operator
 
B.K. Sharma - Comment on "On the influence of variable viscosity on laminar magnetohydrodynamic thermal oscillatory flow past  a limiting surface with variable suction" [ACTA UNIVERSITATIS APULENSIS, NO. 27(2011), 257-286]
 
G. Oros, D. Breaz, N. Breaz, M. Acu - New results related to starlikeness and convexity of the Bernardi integral operator
 
G. Shelake, S. Joshi, S. Halim - On a subclass of harmonic univalent functions defined by convolution
 
J.K. Prajapat, A.K. Mishra - Certain new subclass of close-to-convex functions
 
K.S. Gehlot, S.D. Purohit - Fractional calculus of k-Bessel"s function
 
S. Verma, S. Gupta, S. Singh - Order of convexity of integral transforms and duality
 
V. Gupta - Fixed point theorem for n metric spaces
 
I. Beg, M.A. Ahmed, H.A. Nafadi - Common fixed points for hybrid pairs of fuzzy and crisp mappings
 
A. Alb Lupas, L. Andrei - New classes containing generalized Salagean operator and Ruscheweyh derivative